# SDR ASOA01154

- Difficulty date: August 28, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL600*
- Aircraft serial: 7203
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Cockpit
- Part time: 1,297 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO DFW AT 25,000 FEET, THE FIRST OFFICERS WINDSHIELD CRACKED.  AIRCRAFT LANDED IN DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WINDSHIELD.  AIRCRAFT RETURNED TO SERVICE.  (M)
